Article details
Article details

< Prev.
Next >
 
Article Title Non-linear seismic wave propagation in anisotropic media using the flux-corrected transport techniqueArticle
Part of Geophysical Journal International
Vol. 165 pt/no 3 (2006)
p. 943-956
Name(s) Zheng, H. (Haishan)
Zhang, Z. (Zhongjie)
Liu, E. (Enru (BGS 1990-2007)
Chinese Academy of Sciences
Publication 2006
Classmarks BGS Staff Paper 04554 (BGS)
00189 (BGS)
Subjects Drsgmi; GJINOI; Seismic anisotropy; Seismic waves; Bgspap;
Files PDF document for BGS staff use ONLY
Availability
Barcode Location Shelf Shelfmark Status Category
7802200262BGS KeyworthLibraryBGS Staff Paper 04554RestrictedReference
 BGS KeyworthData Server AvailableDigital